Alert archive / Florida / Gale Warnings in 2020

Gale Warning 6, NWS Key West, FL

November 18, 2020

NWS Key West, FL issued this gale warning at Nov 18, 2020, 4:29 AM EST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2020, 4:29 AM EST (09:29 UTC)
Expired
Nov 19, 2020, 10:15 AM EST
In force
30 hr
Issued by
NWS Key West, FL

The text

As transmitted.

902 
WHUS72 KKEY 180929
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
429 AM EST Wed Nov 18 2020

GMZ031-181730-
/O.EXT.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/
/O.CAN.KKEY.GL.A.0002.201118T1000Z-201119T0900Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
429 AM EST Wed Nov 18 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 12 feet will increase from the northeast at 25 to 35 
  kt with gusts up to 40 kt with seas of 10 to 15 feet possible 
  on Wednesday.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ032>035-042>044-052>055-072>075-181730-
/O.UPG.KKEY.SC.Y.0057.000000T0000Z-201118T1000Z/
/O.UPG.KKEY.GL.A.0002.201118T1000Z-201119T0900Z/
/O.NEW.KKEY.GL.W.0006.201118T0929Z-201119T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
429 AM EST Wed Nov 18 2020

...GALE WARNING IN EFFECT...

* WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and 
  seas 10 to 15 feet expected.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$
5 follow-up statements
716 
WHUS72 KKEY 181523
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1023 AM EST Wed Nov 18 2020

GMZ032>035-042>044-052>055-072>075-182330-
/O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1023 AM EST Wed Nov 18 2020

...GALE WARNING IN EFFECT...

* WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and 
  seas 10 to 15 feet expected.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031-182330-
/O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
1023 AM EST Wed Nov 18 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast winds near 25 knots.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
402 
WHUS72 KKEY 182132
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
432 PM EST Wed Nov 18 2020

GMZ032>035-042>044-052>055-072>075-190545-
/O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
432 PM EST Wed Nov 18 2020

...GALE WARNING IN EFFECT...

* WHAT...Northeast winds 25 to 30 knots with gusts up to 40 knots.
  Seas 5 to 10 feet across Hawk Channel and Gulf waters, except 10
  to 15 feet across the Florida Straits.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031-190545-
/O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
432 PM EST Wed Nov 18 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast winds near 25 knots.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
610 
WHUS72 KKEY 190329
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1029 PM EST Wed Nov 18 2020

GMZ032>035-042>044-052>055-072>075-191130-
/O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1029 PM EST Wed Nov 18 2020

...GALE WARNING IN EFFECT...

* WHAT...Northeast winds 25 to 35 knots with gusts up to 40 knots.
  Seas 5 to 10 feet across Hawk Channel and Gulf waters, and 10 
  to 15 feet across the Florida Straits.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031-191130-
/O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
1029 PM EST Wed Nov 18 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast winds near 25 knots.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
767 
WHUS72 KKEY 190858
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
358 AM EST Thu Nov 19 2020

GMZ032>035-042>044-052>055-072>075-191700-
/O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
358 AM EST Thu Nov 19 2020

...GALE WARNING REMAINS IN EFFECT...

* WHAT...Northeast winds 25 to 35 knots with gusts near 40 knots.
  Seas 5 to 10 feet across Hawk Channel and Gulf waters, and 10 
  to 15 feet across the Florida Straits. 

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas. 

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031-191700-
/O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
358 AM EST Thu Nov 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...Northeast winds near 25 knots.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging 
  anchors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
123 
WHUS72 KKEY 191515
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1015 AM EST Thu Nov 19 2020

GMZ032>035-042>044-052>055-072>075-192345-
/O.CAN.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/
/O.EXB.KKEY.SC.Y.0057.000000T0000Z-201120T1600Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1015 AM EST Thu Nov 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds near 25 knots, with occasional gusts of
  30 to 35 knots. Seas beyond the Reef of 7 to 12 feet.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ031-192345-
/O.EXT.KKEY.SC.Y.0057.000000T0000Z-201120T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
1015 AM EST Thu Nov 19 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast winds 20 to 25 knots, with occasional gusts
  around 30 knots.

* WHERE...Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 17, 10:33 PM EST, 5 hours 56 minutes earlier.

Area forecast discussion, Nov 17, 10:33 PM EST, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1033 PM EST Tue Nov 17 2020

.DISCUSSION...
Currently - A strong ~1035 mb high cell centered south of the
Great Lakes has spread fresh northeast breezes across the Keys
area and is pushing through a backdoor cold front. Winds are
gusting to near 30 knots at many observation points. Dew points
have fallen to 67 degree and continue to fall. A few showers
affected the island chain ahead of the cold front, but have now
diminished and pushed well out into the Florida Straits.

Short Term Update - The previously mentioned high pressure system
will shift eastwards towards the Appalachians overnight and remain
strong. Winds across the Keys will strengthen further overnight
and into tomorrow as the pressure gradient tightens a bit
further. Windy to very windy conditions are expected by Wednesday.
A Wind Advisory may be required for the Florida Keys due to
possible frequent gusts of 35 mph or higher. Despite the strong
winds behind the cold front, temperatures will struggle to fall
into the lower 70s due to the already substantial maritime
streamlines over still warm waters. Dew points should fall
further into the lower to mid 60s by morning.

&&

.MARINE...
Strong high pressure moving into the eastern United States and a
cold front passage will result in fresh to strong northeast
breezes across all Keys waters through the next several days.
Winds are expected to increase even further overnight. A Small
Craft Advisory is in effect for all Keys waters, as is a Gale
Watch. The watch may be upgraded to a Gale Warning by morning.

&&

.AVIATION...
VFR conditions expected at the island terminals. The recent
passage of a strong cold front will result in fresh to strong and
gusty northeast breezes at the island terminals through the next
24 hours. This will result in some crosswind component at our
east-west runways.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Gale Watch for GMZ031>035-042>044-052>055-072>075.

     Small Craft Advisory for GMZ031>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...11
Aviation/Nowcasts....11
Data Acquisition.....DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 17, 6:35 AM EST, 21 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
635 AM EST Tue Nov 17 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-181145-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
635 AM EST Tue Nov 17 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Due to increasing and strong northeast winds, a Small Craft
Advisory is in effect for all Keys coastal waters through tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Small Craft Advisory and or a Gale Warning will be necessary
Wednesday into Thursday for our entire marine district.
Thereafter, a Small Craft Advisory will likely be needed for the
end of this week, this weekend and possibly early next week.

In addition, a Wind Advisory will likely be needed for the Island
Chain on Wednesday and Thursday. Also, a Coastal Flood Statement
may be needed for portions of the Island Chain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:04 AM ESTWind AdvisoryKEYMonroe29 hr

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.